# SDR CALA2014091892235

- Difficulty date: September 13, 2014
- Submitted: September 18, 2014
- Operation: Air carrier
- Aircraft: N854UA
- Make and model: Airbus A319-131
- Aircraft serial: 1731
- Aircraft time: 42,758 hours, 17,549 cycles
- Engine: Iae V2522A5
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Attach Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BILGE BELLY FAIRING ATTACH HAS CORROSION AROUND RIVETS ON SKIN FRAME 30 - 31 STRINGER 42L.  CORROSION REMOVED IAW SRM 53-21-11DIAGRAM 105 PARA 4 E.
